# SDR CA970902016

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Corroded
- Location: Prop
- Part time: 1,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. CORROSION WAS FOUND ON THE PROPELLER BLADES AND THE CYLINDER WAS FOUND TO BE OVERSIZE.
